Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Concerning the boundary of a complementary domain of a continuous curve

Author: F. B. Jones
Journal: Bull. Amer. Math. Soc. 45 (1939), 428-435
This work is cited by: Bull. Amer. Math. Soc., Volume 45, Number 8 (1939), 623--628
MathSciNet review: 1563999
Full-text PDF

Additional Information

PII: S 0002-9904(1939)07000-6

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia